# SDR SWAA2016120510224

- Difficulty date: October 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 56,362 hours, 32,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB PER EA.
